A new proof of a theorem of Narasimhan and Seshadri
S. K. Donaldson
Source: J. Differential Geom. Volume 18, Number 2 (1983), 269-277.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 M. F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London A 308 (1982) 523-615.
 G. Harder and M. S. Narasimhan, On the cohomology groups of moduli spaces of vector bundles over curves, Math. Ann. 212 (1975) 215-248.
 S. Kobayashi, First Chern class and holomorphic tensor fields, Nagoya Math. J. 77 (1980) 5-11.
 M. S. Narasimhan and T. R. Ramadas, Geometry of SU(2) gauge fields, Comm. Math. Phys. 67 (1979) 121-136.
 M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. 82 (1965) 540-64.